Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.

Publicaciones del año 2022

Autores Artículo Revista

E. Otárola

Fractional semilinear optimal control: optimality conditions, convergence, and error analysis

SIAM Journal on Numerical Analysis 60 (11), 1-27 (2022).

G. Vidal, J. Yuz, R. Vallejos, F. Osorio.

Point-process modeling and divergence measures applied to the characterization of passenger flow patterns of a metro system

IEEE Access 10, 26529-26540 (2022).

S. Alarcón, L. Iturriaga, A. Ritorto

Nonnegative solutions for the fractional Laplacian involving a nonlinearity with zeros.

Manuscripta Mathematica 167(1-2), 345-363 (2022).

O. Castillo-Felisola, B. Grez, O. Orellana, J. Perdiguero, F. Ramirez, A. Skirzewski, A. R. Zerwekh

Polynomial Affine Model of Gravity in Three-Dimensions

Universe 8(2), 68 (2022).

O. Castillo-Felisola, B. Grez, O. Orellana, J. Perdiguero, F. Ramirez, A. Skirzewski, A. R. Zerwekh

Aspects of the polynomial affine model of gravity in three dimensions

Eur. Phys. J. C 82 (8), (2022).

F. Osorio, R. Vallejos, W. Barraza, S. M. Ojeda, M. A. Landi

Statistical estimation of the structural similarity index for image quality assessment

Signal, Image and Video Processing 16, 1035–1042 (2022).

E. Otárola, A. Salgado.

On the analysis and approximation of some models of fluids over weighted spaces on convex polyhedra

Numerische Mathematik 151, 185–218 (2022).

A. Allendes, E. Otárola, F. Fuica

Error Estimates for a Pointwise Tracking Optimal Control Problem of a Semilinear Elliptic Equation

SIAM J. Control Optim. 60 (3), 1763–1790, 2022.

J. Becerril, C. Hermosilla

Optimality Conditions for Linear-Convex Optimal Control Problems with Mixed Constraints

Journal of Optimization Theory and Applications; Vol. 194 (3), pp 795-820. Sep. 2022.

F. Fuica, E. Otárola

A Posteriori Error Estimates for an Optimal Control Problem with a Bilinear State Equation

Journal of Optimization Theory and Applications 194, 543–569 (2022).

L. Briceño, J. Deride, C. Vega

Random Activations in Primal-Dual Splittings for Monotone Inclusions with a Priori Information

Journal of Optimization Theory and Applications 192, 56–81(2022).

L. Del Pezzo, A. Quaas, J. Rossi

Fractional convexity

Mathematische Annalen 383,1687–1719 (2022).

C. Hermosilla, M. Palladino

Optimal Control of the Sweeping Process with a Nonsmooth Moving Set

SIAM Journal on Control and Optimization; Vol 60 (5), pp. 2811-2824; Sep. 2022